# SDR CALA2013082090575

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 73,713 hours, 12,984 cycles
- Engine: Pwa PW4077
- System (JASC): 2760 · Drag Control System
- Part: Ace
- Part number: 4885501002
- Part serial: 00090
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPOILER FAILURE OF ONE OR MORE SPOILER PAIRS.      REMOVED AND REPLACED RIGHT ACE, IAW AMM.  OPS CHECKED OK.  NO STATUS MESSAGE NOTED.
